Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 130, NWS Nashville, TN

April 26, 2012Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 6:49 PM CDT for Williamson County, Tennessee. It was in force for 26 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 6:49 PM CDT (23:49 UTC)
Expired
Apr 26, 2012, 7:15 PM CDT
In force
26 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Williamson County, TN

The radar

The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:59 PM CDTHAIL 1.252 Sw Brentwood, TN
Apr 26, 7:00 PM CDTTORNADO 03 W Franklin, TN*** 6 INJ *** EF0 TORNADO WITH MAX WINDS OF 85 MPH. 3.77 MILE DAMAGE PATH AND 100 YD MAX PATH WIDTH. TORNADO BEGAN IN FRANKLIN NEAR HWY 96 AND FOUNDERS POINT BLVD THEN MOVED SOUTH-SOUTHEAST ACROSS HWY 246. THE TORNADO THEN TURNED SOUTHEAST CROSSING HWY 31 NEAR
Apr 26, 7:06 PM CDTTSTM WND DMG3 Wsw Franklin, TN*** 6 INJ *** TWO VEHICLES OVERTURNED AND FOUR OTHERS DAMAGED AT JIM WARREN PARK. SCORBOARD BLOWN ONTO CARS. 2 INJURIES IN AN OVERTURNED VEHICLE WITH 4 OTHER MINOR INJURIES. POSSIBLE TORNADO.
Apr 26, 7:06 PM CDTTSTM WND DMGFranklin, TNVEHICLES OVERTURNED WITH INJURIES AT JIM WARREN PARK.
Apr 26, 7:11 PM CDTHAIL 1Franklin, TN
Apr 26, 7:11 PM CDTHAIL 1.75Franklin, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WUUS54 KOHX 262349
SVROHX
TNC187-270015-
/O.NEW.KOHX.SV.W.0130.120426T2349Z-120427T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 715 PM CDT

* AT 649 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR FRANKLIN...
  MOVING SOUTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL WILLIAMSON COUNTY...
  RURAL SOUTHERN WILLIAMSON COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3580 8665 3572 8680 3575 8690 3596 8699
      3603 8679
TIME...MOT...LOC 2349Z 341DEG 22KT 3592 8687

$$

FORECASTER: 31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:12 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 26, 4:12 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CDT THU APR 26 2012

.SHORT TERM...COLD FRONT MARCHING SOUTHWARD INTO OUR NORTHWESTERN
COUNTIES LATE THIS AFTERNOON AND EVENING, WITH A POTENTIAL FOR ISOLATED
SEVERE THUNDERSTORMS OVER MUCH OF THE NORTHERN PARTS OF THE MID STATE
THROUGH 01Z. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 01Z
FOR MOST AREAS ALONG AND NORTH OF I-40.

EXPECT COLD FRONT TO PUSH SOUTHWARD OVERNIGHT WITH SHOWERS AND
THUNDERSTORMS LIKELY CONTINUING IN A BAND JUST AHEAD OF THE FRONTAL
BOUNDARY. SHOWERS WILL DIMINISH AND END AFTER THE FRONT PASSES,
WITH MOST THUNDERSTORMS CONFINED TO OUR EXTREME SOUTHERN COUNTIES
BY 12Z FRIDAY.

COLD FRONT LIFTS BACK NORTH AS A WARM FRONT FRIDAY, WITH
SCATTERED THUNDERSTORMS ALONG AND SOUTH OF THE FRONT, BUT MAINLY
JUST SHOWERS TO THE NORTH OF THE BOUNDARY.

FRONT SHOULD CONTINUE PUSHING NORTHWARD INTO KENTUCKY FRIDAY
NIGHT, WITH SCATTERED SHOWERS AND THUNDERSTORMS MAINLY OVER
NORTHEASTERN PARTS OF OUR AREA.

EXPECT MOST SHOWERS AND THUNDERSTORMS TO BECOME CONFINED TO
NORTHERN PARTS OF THE MID STATE OVER THE WEEKEND, AS FRONTAL BOUNDARY
IS FORECAST TO WAVER AROUND OVER SOUTHERN AND CENTRAL KENTUCKY.

WHERE SUFFICIENT AFTERNOON SUNSHINE OCCURS, EXPECT AFTERNOON TEMPERATURES
OVER THE WEEKEND TO PUSH INTO THE LOWER AND MIDDLE 80S OVER MOST AREAS.
THE MAIN POSSIBLE EXCEPTION, WILL BE ACROSS THE NORTH INVOF MORE CLOUDS
AND POSSIBLE SHOWERS AND THUNDERSTORMS.

.LONG TERM...WARM SOUTHERLY FLOW CONTINUES OVER THE AREA NEXT
WEEK, WITH ENOUGH ATMOSPHERIC INSTABILITY TO ALLOW FOR PERIODS OF
SHOWERS AND THUNDERSTORMS, THE TIMING OF WHICH WILL BE RELATED TO
FAIRLY NEBULOUS DISTURBANCES THAT ARE DIFFICULT TO PREDICT AT THIS
TIME. THUS, WILL PROBABLY LEAVE POP FORECAST FOR NEXT WEEK VERY
SIMILAR TO THE ONE FROM PREVIOUS PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      54  73  59  83 /  40  40  20  20
CLARKSVILLE    47  70  57  83 /  10  40  10  30
CROSSVILLE     53  72  55  78 /  60  40  40  40
COLUMBIA       58  76  60  83 /  60  40  10  20
LAWRENCEBURG   60  79  60  83 /  60  40  10  20
WAVERLY        53  73  59  83 /  20  40  10  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19
Hazardous weather outlook, Apr 26, 8:31 AM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
831 AM CDT THU APR 26 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-271030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
831 AM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING...ACCOMPANIED BY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A SURFACE BOUNDARY WILL HANG AROUND THE MID STATE AREA OVER THE
WEEKEND AND DURING THE FIRST HALF OF NEXT WEEK...AND ALLOW FOR PERIODS
OF SCATTERED SHOWERS THUNDERSTORMS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND THIS
EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Special weather statement, Apr 26, 6:15 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
615 PM CDT THU APR 26 2012

TNZ025-262345-
DICKSON-
615 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON COUNTY...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES EAST OF ERIN...MOVING EAST AT 20 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3629 8717 3627 8717 3624 8719 3625 8718
      3623 8717 3622 8719 3620 8717 3617 8717
      3622 8753 3633 8751

31
Local storm report, Apr 26, 6:16 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
616 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

            ONE HALF INCH HAIL IN WESTMORELAND

0410 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E0.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

0411 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN WESTMORELAND.

0421 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E1.25 INCH       ROBERTSON          TN   TRAINED SPOTTER

0422 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.75 INCH       SUMNER             TN   TRAINED SPOTTER

0451 PM     HAIL             3 NE WESTMORELAND       36.59N 86.21W
04/26/2012  E1.75 INCH       MACON              TN   TRAINED SPOTTER

            GOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN.

0457 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0458 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

0528 PM     HAIL             6 N CARTHAGE            36.34N 85.94W
04/26/2012  E0.75 INCH       SMITH              TN   TRAINED SPOTTER

            PENNY SIZE HAIL IN THE COMMUNITY OF GRAVELTOWN.

0550 PM     HAIL             HENDERSONVILLE          36.29N 86.60W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN HENDERSONVILLE.

0600 PM     HAIL             4 SW GREENBRIER         36.38N 86.85W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0612 PM     HAIL             MOUNT JULIET            36.21N 86.52W
04/26/2012  E1.00 INCH       WILSON             TN   PUBLIC

&&

31
Local storm report, Apr 26, 6:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
631 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             10 SW LEBANON           36.11N 86.45W
04/26/2012  E1.00 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN GLADEVILLE.

&&

21
Special weather statement, Apr 26, 6:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
634 PM CDT THU APR 26 2012

TNZ059-270000-
WILLIAMSON-
634 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON COUNTY...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF FOREST HILLS...OR 9 MILES
NORTHWEST OF FRANKLIN...MOVING SOUTHEAST AT 35 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3605 8692 3604 8686 3593 8662 3591 8663
      3590 8662 3577 8673 3601 8700 3603 8698
      3605 8693

31
Local storm report, Apr 26, 6:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
635 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

            ONE HALF INCH HAIL IN WESTMORELAND

0410 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E0.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

0411 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN WESTMORELAND.

0421 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E1.25 INCH       ROBERTSON          TN   TRAINED SPOTTER

0422 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.75 INCH       SUMNER             TN   TRAINED SPOTTER

0451 PM     HAIL             3 NE WESTMORELAND       36.59N 86.21W
04/26/2012  E1.75 INCH       MACON              TN   TRAINED SPOTTER

            GOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN.

0457 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0458 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

0528 PM     HAIL             6 N CARTHAGE            36.34N 85.94W
04/26/2012  E0.75 INCH       SMITH              TN   TRAINED SPOTTER

            PENNY SIZE HAIL IN THE COMMUNITY OF GRAVELTOWN.

0550 PM     HAIL             HENDERSONVILLE          36.29N 86.60W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN HENDERSONVILLE.

0600 PM     HAIL             4 SW GREENBRIER         36.38N 86.85W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0612 PM     HAIL             MOUNT JULIET            36.21N 86.52W
04/26/2012  E1.00 INCH       WILSON             TN   PUBLIC

0625 PM     HAIL             10 SW LEBANON           36.11N 86.45W
04/26/2012  E1.00 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN GLADEVILLE.

&&

31
Special weather statement, Apr 26, 6:41 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
641 PM CDT THU APR 26 2012

TNZ025-026-059-270015-
CHEATHAM-DICKSON-WILLIAMSON-
641 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON AND WILLIAMSON
COUNTIES...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF WHITE BLUFF...OR 7 MILES
NORTHEAST OF DICKSON...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3618 8718 3608 8704 3605 8704 3604 8704
      3605 8705 3602 8705 3595 8716 3620 8742

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:56 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett34 min
Apr 26, 5:24 AM CDTSevere Thunderstorm WarningOHXClay, Cumberland, Fentress, Jackson, Macon, Overton and 6 more51 min
Apr 26, 6:15 AM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White45 min
Apr 26, 7:00 AM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White30 min
Apr 26, 3:40 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Sumner, Trousdale65 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningOHXRobertson42 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith, Sumner, Trousdale32 min
Apr 26, 4:47 PM CDTSpecial Weather StatementOHXBenton28 min
Apr 26, 4:52 PM CDTSevere Thunderstorm WarningOHXBenton23 min
Apr 26, 5:00 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner30 min
Apr 26, 5:14 PM CDTSpecial Weather StatementOHXHumphreys31 min
Apr 26, 5:30 PM CDTSpecial Weather StatementOHXSmith15 min
Apr 26, 5:33 PM CDTSpecial Weather StatementOHXPickett27 min
Apr 26, 5:49 PM CDTSpecial Weather StatementOHXWilson26 min
Apr 26, 5:52 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson23 min
Apr 26, 6:15 PM CDTSpecial Weather StatementOHXDickson30 min
Apr 26, 6:22 PM CDTSevere Thunderstorm WarningOHXWilson23 min
Apr 26, 6:34 PM CDTSpecial Weather StatementOHXWilliamson26 min
Apr 26, 6:41 PM CDTSpecial Weather StatementOHXDickson34 min
Apr 26, 6:43 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Williamson32 min
Apr 26, 6:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.